zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Lie group classifications and exact solutions for two variable-coefficient equations. (English) Zbl 1232.35173
Summary: The Lie symmetry analysis and group classifications are performed for two variable-coefficient equations, the hanging chain equation and the bond pricing equation. The symmetries for the two equations are obtained, the exact explicit solutions generated from the similarity reductions are presented. Moreover, the exact analytic solutions are considered by the power series method.
MSC:
35Q91PDEs in connection with game theory, economics, social and behavioral sciences
35B05Oscillation, zeros of solutions, mean value theorems, etc. (PDE)
58J70Invariance and symmetry properties
References:
[1]Gardner, C.: Method for solving the Korteweg-de Vries equation, Phys. rev. Lett. 19, 1095-1097 (1967)
[2]Li, Y. S.: Soliton and integrable systems, (1999)
[3]Hirota, R.; Satsuma, J.: A variety of nonlinear network equations generated from the Bäcklund transformation for the tota lattice, Suppl. prog. Theor. phys. 59, 64-100 (1976)
[4]Liu, H.: Exact periodic wave solutions for the hkdv equation, Nonlinear anal. 70, 2376-2381 (2009) · Zbl 1162.35312 · doi:10.1016/j.na.2008.03.019
[5]Olver, P. J.: Applications of Lie groups to differential equations, Graduate texts in mathematics 107 (1993) · Zbl 0785.58003
[6]Bluman, G. W.; Kumei, S.: Symmetries and differential equations, (1989)
[7]Cantwell, B. J.: Introduction to symmetry analysis, (2002)
[8]Liu, H.: Lie symmetry analysis and exact explicit solutions for general Burgers equation, J. comput. Appl. math. 228, 1-9 (2009) · Zbl 1166.35033 · doi:10.1016/j.cam.2008.06.009
[9]H. Liu, J. Li, Lie symmetry analysis and exact solutions for the extended mKdV equation, Acta Appl. Math., doi: 10.1007/s10440-008-9362-8.
[10]Clarkson, P.; Kruskal, M.: New similarity reductions of the Boussinesq equation, J. math. Phys. 30, No. 10, 2201-2213 (1989) · Zbl 0698.35137 · doi:10.1063/1.528613
[11]Clarkson, P.: New similarity reductions for the modified Boussinesq equation, J. phys. A: gen. 22, 2355-2367 (1989) · Zbl 0704.35116 · doi:10.1088/0305-4470/22/13/029
[12]Asmar, N. H.: Partial differential equations with Fourier series and boundary value problems, (2005)
[13]Craddock, M.; Platen, E.: Symmetry group methods for fundamental solutions, J. diff. Eqs. 207, 285-302 (2004) · Zbl 1065.35016 · doi:10.1016/j.jde.2004.07.026
[14]Craddock, M.; Lennox, K.: Lie group symmetries as integral transforms of fundamental solutions, J. diff. Eqs. 232, 652-674 (2007) · Zbl 1147.35009 · doi:10.1016/j.jde.2006.07.011
[15]Liu, H.; Qiu, F.: Analytic solutions of an iterative equation with first order derivative, Ann. diff. Eqs. 21, No. 3, 337-342 (2005) · Zbl 1090.34600
[16]Liu, H.; Li, W.: Discussion on the analytic solutions of the second-order iterative differential equation, Bull. korean math. Soc. 43, No. 4, 791-804 (2006) · Zbl 1131.34048 · doi:10.4134/BKMS.2006.43.4.791
[17]Liu, H.; Li, W.: The exact analytic solutions of a nonlinear differential iterative equation, Nonlinear anal. 69, 2466-2478 (2008) · Zbl 1155.34339 · doi:10.1016/j.na.2007.08.025
[18]Rudin, W.: Principles of mathematical analysis, (2004)
[19]Fichtenholz, G. M.: Functional series, (1970) · Zbl 0213.35001